# SDR UIEA2020021900280

- Difficulty date: February 19, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,260 hours, 24,920 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C13211
- Part serial: X0055392
- Condition: Warning Message
- Location: Lt Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

L FWD FUEL PUMP EICAS MESSAGE.( TRANSFERRED TO MDDR #124856 IAW MEL 28-22-01, CAT C, DUE 29FEB20. PLACARD INSTALLED. MCC NOTIFIED AND MX PROCEDURE C/W. )
